MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293064030
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the stent inadvertently deployed.During preparation the 6x40x130mm innova¿ stent inadvertently deployed outside of the patient's body.The procedure was not completed due to another reason and no patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of an innova self-expanding stent delivery system (sds).The outer sheath, middle shaft and the remainder of the device were checked for damage.The outer sheath showed a kink at the nosecone.The middle shaft showed multiple kinks.The pull rack was in the start position.The wheel lock was intact.The stent was not returned inside the device.The ops engineering team opened the handle to inspect for further damage, no further damage was noticed.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description
It was reported that the stent inadvertently deployed.During preparation the 6x40x130mm innova stent inadvertently deployed outside of the patient's body.The procedure was not completed due to another reason and no patient complications were reported.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6619239
Report Number2134265-2017-05595
Device Sequence Number10766506
Product Code NIP
UDI-Device Identifier08714729873990
UDI-Public(01)08714729873990(17)20200331(10)20461568
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberH74939293064030
Device Catalogue Number39293-06403
Device Lot Number20461568
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/18/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1